# SDR 2012FA0000460

- Difficulty date: June 30, 2012
- Submitted: July 6, 2012
- Operation: General aviation
- Aircraft: N977GF
- Make and model: Beech 58
- Aircraft serial: TH175
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 5892000049
- Condition: Leaking
- Location: Crossfeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM LINE CORRODED FROM THE INSIDE AND WAS NOT DETECTABLE FROM OUTSIDE OF LINE.  LEAK WAS NOTICED DURING FUELING AND AFTER MOVING THE LINE BY HAND, A STEADY STREAM OF FUEL STARTED TO LEAK OUT.   IT IS POSSIBLE THE CROSSFEED NEVER GETS USED AND THE WATER BUILT UP IN THE LINE CAUSING THE CORROSION.
